# SDR 9807949955

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 59142965505
- Condition: Failed
- Location: Nlg Steering
- Part time: 37,289 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF AT 80 KNOTS DUE TO AIRCRAFT PULLING TO THE LEFT.  MAINTENANCE FOUND NOSE STEERING RETURNING LEFT OF CENTER.  REPLACED NOSE STEERING CONTROL VALVE, OPERATIONAL CHECK NORMAL.
